# SDR R61A2024041100164

- Difficulty date: April 6, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N755YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000927
- Aircraft time: 2,633 hours, 2,114 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3432
- Condition: Partial Deploy
- Location: R1 Door
- Part time: 2,634 hours, 2,115 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PARTIALLY DEPLOYED. R&R R1 DOOR SLIDE.
